MathSciNet Relay Station
MathSciNet bibliographic data
MR1019397 (90i:49004) 49A21 (73B99 73C60 73G05)
Bauman, Patricia; Phillips, Daniel A nonconvex variational problem related to change of phase. Appl. Math. Optim. 21 (1990), no. 2, 113–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement